# SDR AALA20072571

- Difficulty date: December 31, 2007
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 23,523 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Out Of Tolerance
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK INFLIGHT T766/31DEC DFW TO LGA - DURING APPROACH TO LGA FLAPS WOULD NOT EXTEND PROPERLY.  LANDED JFK WITHOUT INCIDENT.  FOUND NUMBER SIX SKEW SENSOR OUT OF TOLERANCE.  REPLACED NUMBER SIX SKEW SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
